MathSciNet Relay Station
MathSciNet bibliographic data
MR544243 (81i:22007) 22E30 (22E40 22E60)
Enright, Thomas J. Relative Lie algebra cohomology and unitary representations of complex Lie groups. Duke Math. J. 46 (1979), no. 3, 513–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement